# SDR DLL10992696

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB21122B02
- Condition: Malfunctioned
- Location: Nr 2
- Component: 21SN0426J
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STEADY FILTER PRESSURE LIGHT NR 2 ENGINE, LEVEL AT 11,000 FT 250 KTS.  POWER UP ON ENGINES, LIGHT WENT OUT WHEN ENGINE PULLED TO IDLE.  ENGINE SHUTDOWN.  CHECKD FILTER AND CHIP DETECTORS, NO PROBLEMS NOTED.  REPLACED DIFF PRESSURE SWITCH.
